MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR L DRILL 5MM MODULAR RIGID; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE ANCHOR L DRILL 5MM MODULAR RIGID; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48999150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the tip of the rigid drill bit broke off during surgery when he was using it to make a screw hole in the vetebral body.
 
Additional Manufacturer Narrative
Method: risk assessment.Results: visual, dimensional and functional analysis could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: the definitive root cause of the event cannot be determined from the given information.
 
Event or Problem Description
It was reported that; the tip of the rigid drill bit broke off during surgery when he was using it to make a screw hole in the vertebral body.

Brand Name
ANCHOR L DRILL 5MM MODULAR RIGID
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6989414
Report Number0009617544-2017-00388
Device Sequence Number13575198
Product Code LXH
UDI-Device Identifier07613327275087
UDI-Public(01)07613327275087
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48999150
Device Catalogue Number48999150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer10/03/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight73